# SDR IPXA2015120896521

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 72,458 hours, 14,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS CONTROL CB EXTENDED WHILE TEST OF ABOVE DISCREPANCY.  RESET CB AS REQUIRED, C/W OPS TEST REF AMM 33-51-01-700-802.  NO DISCREPANCIES NOTED.
